# SDR CA130723003

- Difficulty date: July 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ball Screw
- Part number: C1486592
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 14,142 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, FLAP SELECTED TO 35, FOLLOWED BY FLAP DRIVE CAUTION ILLUMINATED AND THE FLAPS STOPPED MOVING.  FIM WAS FOLLOWED AND, FCU, FLAP CONTROL UNIT REPLACED.  REPEAT EVENT NEXT FLIGHT.  LT INBD FLAP BALL SCREW ASSY ROUGH TO TURN WITH TIGHT SPOTS.  ALSO LT INBD FLAP, NR 2 BALL SCREW ASSY REMOVED DUE TO SLIGHT ROUGHNESS ALONG WITH LT OTBD FLAP NR 4 BALL SCREW ASSY.  ABOVE ACTUATORS REPLACED AND ACFT RETURNED TO SERVICE.  NO FURTHER EVENTS.
